# SDR DALA1157020641

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 77,208 hours, 33,195 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

FLT 853 DTW-RSW SHIP 641.  FIRE RESCUE RESPONDED TO AIRCRAFT DUE FORWARD CARGO FIRE WARNING.  FIRE BOTTLES USED.  FIRE DEPT HAS INSPECTED AND FOUND NO INDICATION OF FIRE.  MAINTENANCE FOUND PRESSURE SWITCH ON BOTTLE & TESTED GOOD. 1 FIRE BOTTLE DID NOT DISCHARGE.  WEIGHTED BOTTLE & WAS IN LIMITS.  REPLACED FIRE OVERHEAT LOGIC TEST CARD AS PRECAUTION.  BOTTLE WAS REMOVED & CONVERTED CONFIGURATION TO INSTALL NEW  FIRE BOTTLE IN POSITION NR 1 PER AMM 26-23-02.  OPS CHECKS OK.  A/C OK FOR SERVICE.
